PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 104 | 3 | 211-219
Tytuł artykułu

On rank one and finite elements of Banach algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a spectral characterisation of rank one elements and of the socle of a semisimple Banach algebra.
Słowa kluczowe
Czasopismo
Rocznik
Tom
104
Numer
3
Strony
211-219
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-09-11
poprawiono
1993-01-04
Twórcy
autor
  • Department of Mathematics, University of The Orange Free State, 9300 Bloemfontein, South Africa
  • Department of Mathematics, University of The Orange Free State, 9300 Bloemfontein, South Africa
Bibliografia
  • [1] B. Aupetit, Propriétés Spectrales des Algèbres de Banach, Springer, Berlin 1979.
  • [2] B. A. Barnes, G. J. Murphy, M. R. F. Smyth and T. T. West, Riesz and Fredholm Theory in Banach Algebras, Pitman, Boston 1982.
  • [3] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin 1973.
  • [4] R. A. Hirschfeld and B. E. Johnson, Spectral characterization of finite-dimensional algebras, Indag. Math. 34 (1972), 19-23.
  • [5] A. A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. Funct. Anal. 66 (1986), 255-261.
  • [6] J. Puhl, The trace of finite and nuclear elements in Banach algebras, Czechoslovak Math. J. 28 (1978), 656-676.
  • [7] Z. Słodkowski, On the subharmonicity of the capacity of the spectrum, Proc. Amer. Math. Soc. 81 (1981), 243-249.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv104i3p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.